# SDR AT0000191

- Difficulty date: March 28, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT BS 33, 3 INCHES BELOW LONGERON 20R.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-30-2 AND REO L00092.
